| Catalog Number |
0043600 |
| Medical Device Problem Code |
Fluid/Blood Leak (1250)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
09/24/2025
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that when wound evacuator was used, a leak was confirmed.The location of the leak was currently unknown.
Additional Manufacturer Narrative
The complete initial reporter's facility name is (b)(6) hospital.The investigation is still in progress.Once the investigation is complete, a supplemental report will be filed.Udi format updated with available product information per gudid.H11: sections a through f: the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.
Event or Problem Description
Additional Manufacturer Narrative
The reported event was inconclusive.Received 1 suction evacuator tube.Visual inspection noted no obvious observations.Inconclusive as i am unable to test drain without evacuator.Water was ran through the drain tube without any leaks; however, the event is still inconclusive as i am not able to test fully without the evacuator.A review of the device history records did not show any problems or conditions that would have contributed to the reported issue.Initial reporter complete facility name: (b)(6).Udi format updated with available product information per gudid.H11: section a through f - the information provided by bd represents all the known information at this time.Despite good faith efforts to obtain additional information, the complainant / reporter was unable or unwilling to provide any further patient, product, or procedural details to bd.